# SDR P2EA99163

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1016-1024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, ON THE FUSELAGE AT BS 1016, STRINGER 27L WAS FOUND WITH A CRACK.  REPAIRED STRINGER 27L FROM BS 1016 TO BS 1024 PER SRM 53-10-3, FIGURE 1.  (M)
